Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 44, NWS Philadelphia/Mount Holly

May 22, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at May 22, 2010, 3:15 PM EDT. It took effect at May 23, 2010, 2:00 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 22, 2010, 3:15 PM EDT (19:15 UTC)
In effect from
May 23, 2010, 2:00 PM EDT
Expired
May 24, 2010, 3:30 AM EDT
In force
14 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

944 
WHUS71 KPHI 221915
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT SAT MAY 22 2010

ANZ450>455-230900-
/O.NEW.KPHI.SC.Y.0044.100523T1800Z-100524T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
315 PM EDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 PM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 6 PM EDT
MONDAY. 

AN INCREASING ONSHORE FLOW WILL OCCUR BETWEEN HIGH PRESSURE WELL
TO OUR NORTHEAST AND LOW PRESSURE WELL TO OUR SOUTHEAST. THIS
WILL CAUSE SEAS TO BUILD DURING SUNDAY AFTERNOON...AND THESE
ELEVATED SEAS WILL PERSIST SUNDAY NIGHT AND MONDAY. WINDS WILL
GENERALLY REMAIN BELOW ADVISORY CRITERIA...BUT THERE COULD BE A
FEW GUSTS TO AROUND 25 KNOTS AT TIMES ESPECIALLY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
115 
WHUS71 KPHI 230732
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 AM EDT SUN MAY 23 2010

ANZ450>455-232100-
/O.CON.KPHI.SC.Y.0044.100523T1800Z-100524T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
332 AM EDT SUN MAY 23 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 6 PM EDT MONDAY. 

A PROLONGED EASTERLY FLOW WILL CONTINUE, HELPING SEAS TO BUILD
THROUGHOUT THE DAY. SEAS ARE EXPECTED TO REACH SMALL CRAFT
CRITERIA THIS AFTERNOON AND PERSIST THROUGH AT LEAST MONDAY.

WINDS WILL GENERALLY REMAIN BELOW ADVISORY CRITERIA, ALTHOUGH
THERE COULD BE A FEW GUSTS TO AROUND 25 KNOTS AT TIMES ESPECIALLY
ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
559 
WHUS71 KPHI 231930
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT SUN MAY 23 2010

ANZ450>455-240900-
/O.EXT.KPHI.SC.Y.0044.000000T0000Z-100525T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 PM EDT SUN MAY 23 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT TUESDAY.

AN ONSHORE FLOW WILL CONTINUE TONIGHT THROUGH MONDAY NIGHT...AND
SEAS IN THE PROCESS OF BUILDING LATE THIS SUNDAY AFTERNOON AND THIS
EVENING ARE FORECAST TO REMAIN ELEVATED THROUGH MONDAY NIGHT.

IN FACT...ELEVATED SEAS ARE LIKELY TO PERSIST FOR MUCH OF THIS
WEEK AS LOW PRESSURE DEVELOPING OVER THE NORTH CAROLINA COAST
CONTRIBUTES TO THE INCREASED SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
264 
WHUS71 KPHI 240730
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT MON MAY 24 2010

ANZ450>455-240830-
/O.CAN.KPHI.SC.Y.0044.000000T0000Z-100525T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 AM EDT MON MAY 24 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. THE HIGHEST SEAS SHOULD REMAIN AT 4 FEET
THROUGH TONIGHT, THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

GORSE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 22, 11:01 AM EDT, 4 hours 14 minutes earlier.

Area forecast discussion, May 22, 11:01 AM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1101 AM EDT SAT MAY 22 2010

.SYNOPSIS...
A HIGH PRESSURE SYSTEM OVER THE CANADIAN MARITIMES COASTAL WATERS IS
FORECAST TO MOVE LITTLE THROUGH THE WEEKEND. A LOW PRESSURE SYSTEM
OVER THE GREAT LAKES IS FORECAST TO DRIFT EAST AND WEAKEN TODAY.
HOWEVER, ITS ASSOCIATED UPPER LEVEL DISTURBANCE IS FORECAST TO MOVE
SOUTHEAST ACROSS OUR AREA ON SUNDAY. THE AFOREMENTIONED HIGH
PRESSURE SYSTEM WILL THEN STRENGTHEN AND EXPAND WESTWARD THROUGH
TUESDAY, WHILE A LOW PRESSURE SYSTEM FORMING IN THE SOUTHWESTERN
ATLANTIC OCEAN, COULD MOVE WESTWARD TOWARD THE CAROLINA COAST. THE
NEXT COLD FRONT IS FORECAST TO ARRIVE FROM THE NORTH LATE IN THE DAY
ABOUT THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
REGIONAL RADARS SHOWING SCT SHOWERS ACROSS THE DELMARVA MOVING
NORTHWARD...OTHER SHOWERS OFFSHORE APPEAR TO BE HEADING TOWARD THE
DELAWARE BAY. THE ACTIVITY TO THE WEST HAS BRUSHED BERKS COUNTY
AND MAY REACH THE SRN PART OF THE POCONOS. GENERALLY ACCEPT THE
NOTION THE CHC POPS...LIKE THE LATEST NAM MOS HAS OFFERED...ACROSS
THE AREA LOOK GOOD FOR THE AFTERNOON. POPS WERE BUMPED UP FROM THE
EARLIER FCST WITH SLGT CHC POPS LEFT ADJACENT TO OKX'S ZONES FOR NOW.

A BLOCKY/RETROGRADING WEATHER PATTERN WILL EVOLVE OVER THE NEXT
COUPLE OF DAYS ACROSS THE EASTERN CONUS. THE LAST ATTEMPT AT
PROGRESSION WILL OCCUR TODAY/TONIGHT AS THE GREAT LAKES UPPER
LEVEL TROF ASSOCIATED WITH THE DECAYING SYSTEM STARTS DIVING TO
OUR WEST. FOR TODAY, THE 500MB RIDGING IS DONE AND WE CAN AND ARE
GETTING THE DEBRIS CLOUDINESS. CONVECTIVE TEMPS DO NOT GET REACHED
TIL THIS AFTERNOON SO CUMULUS BASED CLOUDS SHOULD NOT FORM LOCALLY
FOR A WHILE. BOTH TODAY AND SUNDAY, THE MODELS TAKE TURNS WITH
FORECASTING SUSPECT HIGH DEW POINTS ACROSS THE SOUTHERN PART OF
OUR CWA, TDY THE NAM'S TURN AND ON SUN THE GFS'S TURN. BOTH FORECAST
WHAT EXCESSIVE SFC BASED INSTABILITY. EVEN WITH WHAT MAY BE HIGH
SFC DEW POINTS TDY, THE WRF-NMM SOUNDINGS ARE FORECASTING THE CAP
TO HOLD.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
EXPRESSION-WISE TONIGHT SHOULD SEE AN INCREASING CHANCE FOR PCPN
ACROSS OUR CWA. OUR CWA MIGHT BE IN THE GOAL POST AREA WITH
RELATIVELY LOWER RAINFALL AMOUNTS BECAUSE WE ARE FORECAST TO BE
BETWEEN THE TWO FORCING MECHANISMS. THE JUST ARRIVED 00Z PAINTS A
SIMILAR SCENARIO. STILL HAVE LOW CONFIDENCE ABOUT THE WESTERN
ATLC FORCING. THROUGH NOW ALL OF THE MODELS HAVE BEEN OVERDOING
THE QPF IN THE CAROLINAS AND THEIR ADJACENT COASTAL AREAS. LATEST
00Z ECMWF HAS TRENDED DRIER THERE. THIS AREA IS FORECAST TO
SIDESWIPE OR JUST MISS THE EASTERN PART OF OUR CWA. MEANWHILE THE
500MB TROF WILL CONTINUE TO DIG TO OUR WEST AND A CLOSED LOW WILL
FORM. FOR A PERIOD LATE TONIGHT WE WILL HAVE A DIFFLUENT FLOW
ALOFT WITH LOW/MID LEVEL WAA. BUT THERE WILL BE NO JET TO SPEAK
AND THE FORECAST MID LVL QVEC CONVERGENCE IS IN THAT BETWEEN THE GOAL
POSTS MINIMUM IN OUR CWA. AS THE PIECES HAVE NOT COME TOGETHER, WE
DO NOT HAVE THE CONFIDENCE TO POST HIER THAN LIKELY POPS FOR THE
ABOVE REASONS. THE STAT AND SOUNDING GUIDANCE IS BRINGING IN LOW
CLOUDS AND FOG TOWARD MORNING. SOMETIMES THE MODELS, PARTICULARLY
THE WRF-NMM, ARE TOO MOIST AND FAST. THIS TIME WE ARE SIDING WITH
IT OCCURRING, BUT CONFIDENCE IS NOT HIGH ENOUGH ABOUT A PUBLIC
HINDRANCE TO INCLUDE FOG AT THIS TIME. GUIDANCE MIN TEMPS ARE
CLOSE AND WILL BE FOLLOWED,

ON SUNDAY AND SUNDAY NIGHT, THE CLOSED LOW CONTINUES TO DIG SOUTH,
AT A SLIGHTLY FASTER PACE THAN LAST NIGHT'S RUN. WE ARE FACED WITH
THE SAME PROBLEM THOUGH OF A CYCLONIC FLOW ALOFT COUPLED WITH WHAT
MAY BE TOO HIGH SFC DEW POINTS. UNTIL THE HIGH PRESSURE SYSTEM
FLEXES ITS MUSCLES FROM THE CANADIAN MARITIMES, WE HAVE TO ENTERTAIN
THE THOUGHT THAT DEW POINTS MAY BE TOO HIGH, BUT NOT SO
UNREPRESENTATIVE THAT THUNDER CAN NOT OCCUR NEAR OR OVER THE
SOUTHERN PART OF OUR CWA. THE SREF TSRAS POPS HAVE EDGED UPWARD INTO
SLGT CHC FOR SUNDAY. WE DID ADD SOME ISOLATED TSRA MAINLY IN THE
SOUTHERN HALF OF OUR CWA. WE CARRIED THE HIGHEST POPS IN THE
CLOSEST PROXIMITY TO THE CLOSED LOW IN THE SOUTHWESTERN PART OF
OUR CWA. BECAUSE FCST 850MB TEMPS ARE RELATIVELY HIGH, WE WENT
WITH A STAT GUIDANCE COMPROMISE FOR MAX TEMPS SUN.

WE CAN SEE THE PROCESS SINK SOUTH SUNDAY NIGHT AND EXPECT PCPN
CHANCES TO LOWER AS DRIER AIR ALOFT INITIALLY AND THEN CLOSER TO THE
SFC WORKS ITS WAY INTO OUR CWA. THE DEW POINT TEMPS ARE FORECAST TO
DROP AS THE NIGHT PROGRESSES. MEANWHILE THERE IS WEAK WAA FORECAST
BETWEEN 1000-850MB. WITH THE ONSHORE FLOW THIS MIGHT BE ENOUGH FOR
SOME LIGHT RAIN OR DRIZZLE. BECAUSE THE DEW POINTS ARE FORECAST TO
DROP WE HAVE OPTED FOR THE RAIN WORDING VS DRIZZLE.

THIS PROCESS WILL CONTINUE FOR MONDAY AS THE CLOSED LOW CONTINUES TO
SAG SOUTH. A REX BLOCK BY NOW SHOULD BE ESTABLISHED AND WITH THE
RIDGE BUILDING INTO NORTHERN NEW ENGLAND, THIS SHOULD GIVE THE
CANADIAN MARITIMES HIGH PRESSURE SYSTEM THE CHANCE TO STRENGTHEN
AND EXTEND FARTHER TO THE WEST. THE ONSHORE FLOW IS STILL
PROBLEMATIC, SO WE WERE SLOW TO SHOW IMPROVEMENT. MAX TEMP FCSTS
WERE NOT THAT FAR FROM STAT GUIDANCE AND FAIRLY UNIFORM AWAY FROM
THE COAST AS IMPROVEMENT SHOULD SPREAD FROM NORTH TO SOUTH. THE
CLOSED LOW IS FORECAST TO CAPTURE AND RETROGRADE A LOW PRESSURE
SYSTEM FORMING IN THE SOUTHWESTERN ATLC. THE MODEL TREND FROM LAST
NIGHT HAS SAGGED SOUTH AGAIN WITH THIS SYSTEM WHICH IF CORRECT
WOULD HAVE KEEP ANY INFLUENCE FROM IT OUTSIDE OF SWELLS BE CUT OFF
SOUTH OF OUR CWA.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ERLY IN THE PD, SURFACE HIGH PRESSURE WILL BE IN CONTROL, BUT ALL
OF THE MODELS PUSH THE LOW TO THE E AS A SFC LOW APPROACHES THE
CAROLINAS. EXACTLY HOW MUCH RIDGE REMAINS TO THE NORTH IS THE BIG
QUESTION AS THE LOW AND HIGH INTERACT. IF THE HIGH IS STRONG
ENOUGH, THEN ANY PRECIP ASSOCD WITH THE LOW WILL BE MAINLY OVER
SRN AREAS. IF THE HIGH IS A BIT WEAKER, THAN THE PRECIP COULD END
UP BEING FURTHER N. NEEDLESS TO SAY, THERE IS QUITE A BIT OF
UNCERTAINTY IN THE EXTENDED PD AND HAVE JUST PLAYED THINGS STEADY-
STATE FOR NOW WITH NO BIG CHANGES. CERTAINLY, BY THE END OF THE
PD, SFC HIGH PRES WILL BUILD DOWN FROM CANADA AND A LARGE H5 RIDGE
BUILDS INTO THE MID-SECTION OF THE NATION. ANY PRECIP CHCS WILL
BASICALLY BE ELIMINATED. EXPECT TEMPS TO BE AOA NORMAL THRU THE
PD, AND IF THE BIG RIDGE OVER THE PLAINS MATERIALIZES, EXPECT EVEN
WARMER TEMPS BY THE END OF THE WEEK.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS CONTINUE AT THE TAF SITES THIS MORNING, ALTHOUGH WE
WILL START TO SEE LOWERING CEILINGS TOWARD THIS EVENING AS A
DISTURBANCE APPROACHES FROM THE WEST. HIGH CLOUDS ARE ALREADY ACROSS
THE REGION AND SOME STRATOCUMULUS/ALTOCUMULUS WILL MAKE THEIR WAY
INTO OUR AREA THIS AFTERNOON. AS WE HEAD INTO THE EVENING HOURS,
LOWER CEILINGS AND VISIBILITIES WILL BECOME MORE PREVALENT AND MVFR
CONDITIONS WILL PREVAIL AT THE TAF SITES. AFTER MIDNIGHT CEILINGS
WILL NEAR IFR CONDITIONS, ALONG WITH RAIN SHOWERS MOVING INTO THE
REGION.

OUTLOOK... SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORM WILL
CONTINUE THROUGH SUNDAY. LOWER CEILINGS AND VISIBILITIES ARE
EXPECTED AS WELL. THE UNSETTLED PATTERN WILL CONTINUE THROUGH
SUNDAY NIGHT, WITH IMPROVING CONDITIONS EXPECTED TOWARD MONDAY AS
HIGH PRESSURES BACKS INTO THE REGION FROM THE EAST.

&&

.MARINE...
RELATIVELY QUIET CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE
WEEKEND ON OUR AREA WATERS. AN ONSHORE FLOW WILL CONTINUE OVER THE
WEEKEND AND WILL BE AROUND 10 TO 15 KTS. A FEW GUST MAY OCCUR BUT
ARE EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA AT THIS TIME. SEAS
WILL START TO RESPOND TO THE CONTINUED ONSHORE PUSH AND WILL
GRADUALLY RISE THROUGH THE WEEKEND. MAINLY EXPECT SEAS TO REMAIN
BETWEEN 3 AND 4 FEET ON THE OCEAN, POSSIBLY APPROACHING 5 FT LATE
SUNDAY NIGHT/EARLY MONDAY MORNING. SHOWERS WILL BE AROUND THROUGH
THE WEEKEND. ALTHOUGH INSTABILITY IS NOT IMPRESSIVE WE CAN NOT RULE
OUT AN ISOLATED THUNDERSTORM, MAINLY ON SUNDAY AFTERNOON/EVENING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI/GORSE
NEAR TERM...GIGI/O'HARA
SHORT TERM...GIGI
LONG TERM...NIERENBERG
AVIATION...MEOLA
MARINE...MEOLA
Hazardous weather outlook, May 22, 3:00 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT SAT MAY 22 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-231900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
300 PM EDT SAT MAY 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-231900-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
300 PM EDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 PM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-231900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
300 PM EDT SAT MAY 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.